# SDR DL76L100027

- Difficulty date: January 5, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 81,762 hours, 12,007 cycles
- Engine: Pwa PW4060
- Engine time: 7,332 hours, 1,068 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB ON TAXI OUT RT ENG GEN OFF LIGHT ILLUMINATED 1 REST NO HELP.  MX PLACED RT GEN ON MCO RELEASED IAW MEL 24-00-01   REPLACED R ENG IDG NEEDS OPS AND LEAK CHECK. 605370. OPS AND LEAK CHECK IAW AMM. IDG OK FOR SERVICE MCO AND PLACARD REMOVED.
